Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The approximate determination of the form of Maclaurin's spheroid


Author: George Howard Darwin
Journal: Trans. Amer. Math. Soc. 4 (1903), 113-133
MSC: Primary 76U05; Secondary 31B05
DOI: https://doi.org/10.1090/S0002-9947-1903-1500629-7
MathSciNet review: 1500629
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76U05, 31B05

Retrieve articles in all journals with MSC: 76U05, 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500629-7
Article copyright: © Copyright 1903 American Mathematical Society